English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Optimal Control of the Stochastic Navier-Stokes Equations

Benner, P., & Trautwein, C. (2020). Optimal Control of the Stochastic Navier-Stokes Equations. In W. Grecksch, & H. Lisei (Eds.), Infinite Dimensional and Finite Dimensional Stochastic Equations and Applications in Physics (pp. 161-211). World Scientific.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Trautwein, Christoph2, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Friedrich Schiller University Jena, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1142/9789811209796_0004
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Infinite Dimensional and Finite Dimensional Stochastic Equations and Applications in Physics
Source Genre: Book
 Creator(s):
Grecksch, Wilfried, Editor
Lisei, Hannelore, Editor
Affiliations:
-
Publ. Info: World Scientific
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 161 - 211 Identifier: DOI: 10.1142/11538
ISBN: 978-981-120-980-2
ISBN: 978-981-120-978-9